# SDR 0101166302

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 49,900 hours, 6,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHTING INOPERATIVE IN B-ZONE ON LEFT SIDE.  RECONNECTED LOOSE CONNECTION.  OPERATIONAL CHECK NORMAL.
